MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 5000TS TOURNIQUET W/HOSES AND LOP SENSOR; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 5000TS TOURNIQUET W/HOSES AND LOP SENSOR; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Deflation Problem (1149); Stretched (1601); Detachment of Device or Device Component (2907); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was further reported that the device was a demo unit that was in need of repair as the valve assembly, main cuff, and the deflate valve for the secondary cuff were leaking air.The main tubing was falling apart and the tubing was leaking air as well due to being stretched out.The barb fitting for the main cuff was also adjusted due to an air leak.There was also spontaneous deflation.No adverse events were reported as a result of this malfunction.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the device was a demo unit.It was returned to the repair department to be turned into a loaner device, however, errors occurred when staff were testing the device and realized it was in need of repair.There was no harm to the operator.The device did not leave the zimmer biomet facility.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; g3; g6; h1; h2; h3; h4; h6 the event is confirmed.Review of the most recent repair record determined the check valve assembly was leaking, the deflate valve (proportional valve) for the secondary cuff was leaking, the main tubing that attaches to the coupling was coming apart, the main, secondary, and reservoir transducers were leaking at the tubing due to being stretched out, and the barb fitting for the main cuff was leaking.The check valve assembly and deflate valve were replaced.The tubing that connects to the main, secondary, and reservoir transducers was trimmed.Finally, the barb fitting for the main cuff was adjusted and resolved the reported issue.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
A.T.S. 5000TS TOURNIQUET W/HOSES AND LOP SENSOR
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15223621
Report Number0001526350-2022-00781
Device Sequence Number4572538
Product Code KCY
UDI-Device Identifier00889024626454
UDI-Public(01)00889024626454(11)220314(10)65450333
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60500010100
Device Lot Number65450333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/14/2022
10/14/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date10/05/2022
10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown